# SDR AWXA9500001

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 65C343481
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STA LAS - FLT 886 - PHX-SJC - AIRCRAFT DIVERTED TO LAS DUE TO A CRACK IN CAPTAINS NR 1 WINDOW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATED CRACK AND DETERMINED IT WAS A BUBBLE TRACK OR DELAMINATION IN THE VINYL MATTING GIVING THE APPEARANCE OF A CRACK.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD.  AIRCRAFT RETURNED TO SERVICE.  (W)
